# SDR SWAA2024122776208

- Difficulty date: December 11, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 30,285 hours, 14,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR LOWER ANGLE BARRIER CRACKS (2) FOUND @ STA 663.75<[01] REMOVED ANGLE PER B737-800 SRM51-40-02. FABRICATED NEW ANGLE PER DWG 111A1322 REV A. INSTALLED NEW ANGLE PER DWG 111A1000 AND B737-800 SRM 51-40-02;[02] REMOVED ANGLE PER B737-800 SRM51-40-02. FABRICATED NEW ANGLE PER DWG 111A1322 REV A. INSTALLED NEW ANGLE PER DWG 111A1000 AND B737-800 SRM 51-40-02 PREDEFINED ACTIONS:
